# SDR UALA2013040102089

- Difficulty date: March 31, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 52,477 hours, 20,821 cycles
- Engine: Iae V2522A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 06282
- Part serial: 225
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT WINDSHIELD DISPLAYED ON UPPER ECAM SCREEN.  ANTI ICE REPLACED WINDSHIELD.
